Skip to Content

Been on Viibryd for two days and feeling very jittery during the day. Will this go away soon ?

Responses (2)

Anonymous 15 Dec 2011

Hello hbhoney. I know your question was posted some time, but feeling restlessness, and the inability to sit still are considered to be a serious, severe, side effect of taking Viibryd. Hopefully when and if you read this, you're not jittery and feeling better. But for whomever might experience these symptons, its recommened to seek medical attention as soon as possible. Best wishes,pledge

mograce1 15 Dec 2011

I was taking 40 mg and felt like I was on speed so the doctor said to cut it to 20 mg.I don't know how much you're taking but it takes about a month for it to work,Talk to your doctor if you want to adjust the dose.Are you taking anything else?I take Xanax 4 mg a day and I'm cutting it down slowly.I have bad anxiety and everything is working partially but not totally.Good Luck.M

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions